Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Swelling from the corner of right eye and puffiness. Taken Benadryl which increased swelling in entire eyelid. Remedy?

i had a small red bump in the middle of my eyebrow ... thought i irritated it with plucking ... fell asleep and the next day i noticed swelling from the right corner of my right eye and a bit of puffiness. Immediately i bought antihestimine .. the wrong one .. and took two tablets. It made me sleepy so i fell asleep and when i woke up the swelling was more. Bought Benadryl and within a 6 hour area i had taken 4 tablets . Fell asleep and woke up to see the swelling has increased to the entire eyelid. It is itchy.
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Based on these symptoms, I think that you have an infection in the gland of tears (glaundula lacrimalis). You need a treatment with antibiotics, but it is important to consult an oculist.
Answered: Tue, 8 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor